Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 8462602, 14 pages
http://dx.doi.org/10.1155/2016/8462602
Research Article

Sufficiency and Duality for Multiobjective Programming under New Invexity

College of Science, Xi’an University of Science and Technology, Xi’an 710054, China

Received 24 March 2016; Accepted 28 August 2016

Academic Editor: Yakov Strelniker

Copyright © 2016 Yingchun Zheng and Xiaoyan Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. S. Kim and K. D. Bae, “Optimality conditions and duality for a class of nondifferentiable multiobjective programming problems,” Taiwanese Journal of Mathematics, vol. 13, no. 2, pp. 789–804, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Jayswal, “On sufficiency and duality in multiobjective programming problem under generalized -type I univexity,” Journal of Global Optimization, vol. 46, no. 2, pp. 207–216, 2010. View at Publisher · View at Google Scholar
  3. X. Y. Gao, “Optimality and duality for minimax fractional semi-infinite programming,” Journal of Networks, vol. 8, no. 3, pp. 739–746, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. K. D. Bae, Y. M. Kang, and D. S. Kim, “Efficiency and generalized convex duality for nondifferentiable multiobjective programs,” Journal of Inequalities and Applications, vol. 2010, Article ID 930457, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. D. S. Kim and H. J. Lee, “Optimality conditions and duality in nonsmooth multiobjective programs,” Journal of Inequalities and Applications, vol. 2010, Article ID 939537, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. D. B. Ojha, “Second-order duality for nondifferentiable multiobjective programming involving φ,ρ-univexity,” Research Journal of Applied Sciences, Engineering and Technology, vol. 2, no. 6, pp. 574–579, 2010. View at Google Scholar
  7. X. Y. Gao, “Sufficiency in multiobjective programming under second-order B—(p,r)—V—type I functions,” Journal of Interdisciplinary Mathematics, vol. 17, no. 4, pp. 385–402, 2014. View at Google Scholar
  8. A. Jayswal and A. K. Prasad, “Second order symmetric duality in nondifferentiable multiobjective fractional programming with cone convex functions,” Journal of Applied Mathematics and Computing, vol. 45, no. 1-2, pp. 15–33, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Y. Gao, “Second order duality in multiobjective programming with generalized convexity,” International Journal of Grid and Distributed Computing, vol. 7, no. 5, pp. 159–170, 2014. View at Publisher · View at Google Scholar
  10. T. Antczak, “Optimality and duality for nonsmooth multiobjective programming problems with V-r-invexity,” Journal of Global Optimization, vol. 45, no. 2, pp. 319–334, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. T. Antczak, “On G-invex multiobjective programming. Part II. Duality,” Journal of Global Optimization, vol. 43, no. 1, pp. 111–140, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. T. Antczak, “Optimality conditions and duality for nondifferentiable multiobjective programming problems involving d-r-type I functions,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 236–250, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. Nahak and R. N. Mohapatra, “Nonsmooth ρ-η,θ-invexity in multiobjective programming problems,” Optimization Letters, vol. 6, no. 2, pp. 253–260, 2012. View at Publisher · View at Google Scholar
  14. S. K. Padhan and C. Nahak, “Higher-order symmetric duality with higher-order generalized invexity,” Journal of Applied Mathematics and Computing, vol. 48, no. 1-2, pp. 407–420, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. T. Antczak, “Proper efficiency conditions and duality results for nonsmooth vector optimization in Banach spaces under ϕ,ρ invexity,” Nonlinear Analysis, vol. 75, no. 6, pp. 3107–3121, 2012. View at Publisher · View at Google Scholar
  16. T. Antczak and A. Stasiak, “ϕ,ρ-invexity in nonsmooth optimization,” Numerical Functional Analysis & Optimization, vol. 32, pp. 1–25, 2010. View at Google Scholar
  17. C. L. Yan and B. C. Feng, “Sufficiency and duality for nonsmooth multiobjective programming problems involving generalized ∅,ρ-V-type I functions,” Journal of Mathematical Modelling and Algorithms in Operations Research, vol. 14, no. 2, pp. 159–172, 2015. View at Google Scholar